MathSciNet Relay Station
MathSciNet bibliographic data
MR2415942 65L99 (34A25)
Ramos, J. I. Series approach to the Lane-Emden equation and comparison with the homotopy perturbation method. Chaos Solitons Fractals 38 (2008), no. 2, 400–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement